Results 31 to 40 of about 1,852,222 (144)

First and second sharp constants in Riemannian Gagliardo–Nirenberg inequalities

open access: yesMathematische Nachrichten, Volume 299, Issue 3, Page 617-636, March 2026.
Abstract Let (M,g)$(M,g)$ be a smooth compact Riemannian manifold of dimension n≥2$n\ge 2$, 1
Jurandir Ceccon   +2 more
wiley   +1 more source

Logarithmic and Strong Coupling Models in Weyl‐Type f(Q,T)$f(Q,T)$ Gravity

open access: yesAnnalen der Physik, Volume 538, Issue 1, January 2026.
This work explores Weyl‐type f(Q,T) gravity using recent observational datasets — CC, Pantheon+, Union 3.0, and DESI DR2. Through MCMC analysis of logarithmic and strong coupling models, the study reveals a transition from deceleration to acceleration, quintessence‐to‐phantom dynamics, and late‐time consistency with LCDM, offering a geometry‐driven ...
Rahul Bhagat, S. K. Tripathy, B. Mishra
wiley   +1 more source

Legendrian non‐isotopic unit conormal bundles in high dimensions

open access: yesJournal of Topology, Volume 18, Issue 3, September 2025.
Abstract For any compact connected submanifold K$K$ of Rn$\mathbb {R}^n$, let ΛK$\Lambda _K$ denote its unit conormal bundle, which is a Legendrian submanifold of the unit cotangent bundle of Rn$\mathbb {R}^n$. In this paper, we give examples of pairs (K0,K1)$(K_0,K_1)$ of compact connected submanifolds of Rn$\mathbb {R}^n$ such that ΛK0$\Lambda _{K_0}$
Yukihiro Okamoto
wiley   +1 more source

Testing for the zero‐altered Poisson distribution with positive data

open access: yesStatistica Neerlandica, Volume 79, Issue 3, August 2025.
ABSTRACT This article proposes three new goodness‐of‐fit tests for the zero‐altered Poisson distribution, or equivalently for the positive Poisson distribution, based on positive data, that is, data truncated at 0, whose test statistic is built using a characterization of this law.
M.D. Jiménez‐Gamero   +2 more
wiley   +1 more source

Calderón–Zygmund theory on some Lie groups of exponential growth

open access: yesMathematische Nachrichten, Volume 298, Issue 1, Page 113-141, January 2025.
Abstract Let G=N⋊A$G = N \rtimes A$, where N$N$ is a stratified Lie group and A=R+$A= \mathbb {R}_+$ acts on N$N$ via automorphic dilations. We prove that the group G$G$ has the Calderón–Zygmund property, in the sense of Hebisch and Steger, with respect to a family of flow measures and metrics.
Filippo De Mari   +3 more
wiley   +1 more source

Temporal Wormholes From Temporal Quantum Correlations

open access: yesAdvances in High Energy Physics, Volume 2025, Issue 1, 2025.
Recent developments in quantum theory suggest a unified treatment of space and time, where spatial and temporal correlations can be regarded as equivalent. Specifically, spatial correlations between two systems at one time have been shown to correspond to temporal correlations of a single system at two times, via partial transposition.
Ovidiu Racorean, Shikha Binwal
wiley   +1 more source

On Riemannian 4‐manifolds and their twistor spaces: A moving frame approach

open access: yesMathematische Nachrichten, Volume 297, Issue 12, Page 4651-4670, December 2024.
Abstract In this paper, we study the twistor space Z$Z$ of an oriented Riemannian 4‐manifold M$M$ using the moving frame approach, focusing, in particular, on the Einstein, non‐self‐dual setting. We prove that any general first‐order linear condition on the almost complex structures of Z$Z$ forces the underlying manifold M$M$ to be self‐dual, also ...
Giovanni Catino   +2 more
wiley   +1 more source

Pseudo-Spherical Null Quaternionic Curves in Minkowski Space R [PDF]

open access: yes, 2016
In this study, we define the osculating pseudo-sphere of a null quaternionic Cartan curve in Minkowski space R 4 1 .
A Tuna Aksoy   +2 more
core   +2 more sources

Zero‐curvature subconformal structures and dispersionless integrability in dimension five

open access: yesJournal of the London Mathematical Society, Volume 110, Issue 6, December 2024.
Abstract We extend the recent paradigm “Integrability via Geometry” from dimensions 3 and 4 to higher dimensions, relating dispersionless integrability of partial differential equations to curvature constraints of the background geometry. We observe that in higher dimensions on any solution manifold, the symbol defines a vector distribution equipped ...
Boris Kruglikov, Omid Makhmali
wiley   +1 more source

Home - About - Disclaimer - Privacy